News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   



Doctors Lounge - Gynecology Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: continous spot bleeding with mirena coil

 jodie21 - Tue Sep 23, 2008 4:03 pm

hi i had a mirena coil fitted in april and its been fine untill now, i had my period 3 weeks ago and since then i have been spot bleeding continously, my periods have been fine untill now could you tell me why this might be.thanks jodi
 Debbie Miller, RN - Wed Oct 01, 2008 8:16 pm

User avatar Hello,
This is one of the commonly reported side effects. It is probably hormonal and since we fluctuate in that area it is not necessarily consistent over the entire time you have had the IUD. It will likely stop on its own in time but if it is too bothersome and continues, you may not want to keep it.

Best wishes.


Check a doctor's response to similar questions


advertisement.gif (61x7 -- 0 bytes)

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here